MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CALCIUM (CA)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH CALCIUM (CA)
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens three (3) calcium (ca) discordant patient sample results were obtained when processed on multiple atellica ch 930 analyzers.It is unknown which of the results is correct or if any of the results were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant calcium (ca) patient sample results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding three (3) calcium (ca) discordant patient sample results were obtained when processed on multiple atellica ch 930 analyzers.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (30-sep-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.A customer service engineer (cse) performed routine service tasks (adjustments and part replacements) on the atellica ch 930 analyzer.The technical application specialist (tas) ran multiple precision studies using both quality control (qc) and patient samples.All qc precision showed acceptable results and no evidence of imprecision.Based on the available information, the cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2025-00217 was filed on 20-aug-2025.

Brand Name
ATELLICA CH CALCIUM (CA)
Common Device Name
CALCIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
RANDOX LABORATORIES LTD
55 diamond road
registration # 8020890
crumlin, county antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
isaac dashefsky
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key22850375
Report Number2432235-2025-00217
Device Sequence Number4362410
Product Code CIC
UDI-Device Identifier00630414595672
UDI-Public(01)00630414595672(10)252470(17)260401
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K991576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model NumberN/A
Device Catalogue Number11097595
Device Lot Number252470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown